Announcement

Collapse
No announcement yet.

funny feeling in abdomen

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Kathi
    replied
    I agree with Donna. Whenever I had an instillation done they gave me 2 antibiotic pills to take so I wouldn't get an infection.
    Feel better soon, Kathi grouphug

    Leave a comment:


  • ICNDonna
    replied
    I have to agree that you need to see your doctor. If you've been cathing, you may have an infection.

    Also --- if you stopped the elavil suddenly, you could be having some problems with that. It's never a good idea to suddenly stop a medication without discussing it with your doctor.

    Warm healing thoughts,
    Donna

    Leave a comment:


  • ICNJess
    replied
    I don't have that symptom, but I would urge you to talk to your doctor about it. maybe someone around here can help you with this.

    Hugs and love,
    Jess

    Leave a comment:


  • Mainemom
    started a topic funny feeling in abdomen

    funny feeling in abdomen

    Hi all,
    I have a question for all of you. I am was diagnosed with IC in August of 2003, I was doing really well on elmiron, elivil, atarax, until I got a job and realized that I was sleeping until noon everyday and that wasn't going to happen while I was working. So i stopped the elivil and about 6 weeks later went into a major flare. Pain and frequency, from the stress of the new job. I began to self cath about two weeks ago, so I am in the two times a week now. I have been to the bathroom about 8 times today and everytime I have been I have had the worst feeling in my abdomen. Not really pain at first but as it travels up my chest and down to my feet it becomes pretty painful. I was just wondering if anyone else experiences this phenomonen or if it just me.
    Thank for listening.
    Kirsten hi hi hi hi
Working...
X